I have been taking Norpace CR for 10 years. I seem to suffer from many of the side effects the manufacturer claims are rare. After 3 1/2 years of Norpace I required a pacemaker. Doctors indicated the Norpace had suppressed the function of my natural pacemaker, thus requiring implantation of unit. The pacemaker really does not help me too much in regard to my level of activity. It is a rate responsive unit, but does not respond unless i am jogging or walking rapidly. I suppose my question(s) is, is there a pacemaker available that responds to something other than a jarring movement and also is there another antiarrhythmic that does not induce so many side effects? My cardiologist seems to take the "if it ain't broke" attitude on this. I am 46 years old and very active, but feel pretty rotten most of the time. I am grateful to be alive, but would really like to feel better than i do. I also had an AVR in 1994. I suppose, too, that I am waiting for the other shoe to drop. help!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.